# SDR ASAA2019072130140

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 40,508 hours, 11,995 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW OVERHEAT CAME ON.  GROUNDED - YES. PER QRH (TURNED OFF RIGHT FWD WINDOW HEAT SWITCH 2-5 MIN ) TURNED WINDOW HEAT SWITCH BACK ON WITH NO OTHER ABNORMALITIES.
